MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA HD VIDEO PROCESSOR
Model Number EPK-I5500C
Medical Device Problem Codes No Display/Image (1183); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of an event which occurred in the pai region involving pentax video processor epk-i5500cl.In the event reported, the user states that the sales rep upgraded the firmware yesterday on 20 scopes at (b)(6) after they completed procedures.The physician called him to say that they've been having problems all morning, with various scopes, in room 3 - the room that sales personnel used to upgrade the firmware of all scopes.The issues have been image freezing, flashing, and/or going black altogether and would happen multiple times per procedure.It is occurring in each procedure so far this morning.The timing of the event is in the procedure room during use.There was no adverse event reported with this complaint.No other information provided with this complaint.
 
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.There is a similar model epk-i5500c-us is available for sale in the united states with a 510k #k190805.The device was returned to pentax for further evaluation on service order (b)(4) and is currently pending evaluation.On 14-dec-2021, a device history record (dhr) review for model epk-i5500c, (b)(4) was performed and the dhr review confirmed the endoscope was manufactured on 18feb2020 under normal conditions, passed all required inspections, and was released accordingly.The dates of approval for shipment and actual date shipped were confirmed.If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Correction information g6: follow up #1 h2:if follow-up, what type? h3:device evaluated by manufacture.H6: coding changed based on the investigation result.Additional information: d4:unique identifier (udi).G4:premarket identification pma/510(k).Evaluation summary complaints of paused or flickering images.We are unable to determine the cause, but customer information suggests it is probably a processor issue.The cause is unknown.

Brand Name
PENTAX
Common Device Name
IMAGINA HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13009020
Report Number9610877-2021-01798
Device Sequence Number4926108
Product Code PEA
UDI-Device Identifier04961333233670
UDI-Public04961333233670
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown